# SDR REXA2012121001761

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 18,498 hours, 15,996 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Defective
- Location: Fa Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A JUMP SEAT SEATBELT WILL NOT BUCKLE.  REMOVED AND REPLACED F/A JUMP SEAT BELT IAW CMM 25-22-04 THIS CLEARS DM 76056.
